# SDR ASAA2016021015386

- Difficulty date: February 10, 2016
- Submitted: February 13, 2016
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 22,439 hours, 6,738 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXTERIOR SLIDE LIGHT INOPERATIVE AT RT AFT OVERWING EXIT.  ACFT GROUNDED. RELAMPED AND TESTED IAW AMM 33-51-04-960-801.  OPS NORMAL.
